About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 285086, 9 pages
Research Article

A Real Representation Method for Solving Yakubovich- -Conjugate Quaternion Matrix Equation

1School of Mathematics, Shandong University, Jinan 250100, China
2College of Information Science and Engineering, Shandong University of Science and Technology, Qingdao 266590, China
3School of Astronautics, Harbin Institute of Technology, Harbin 150001, China
4College of Mathematics Science, Liaocheng University, Liaocheng 252059, China

Received 19 October 2013; Revised 12 December 2013; Accepted 14 December 2013; Published 12 January 2014

Academic Editor: Ngai-Ching Wong

Copyright © 2014 Caiqin Song et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Caiqin Song, Jun-e Feng, Xiaodong Wang, and Jianli Zhao, “A Real Representation Method for Solving Yakubovich--Conjugate Quaternion Matrix Equation,” Abstract and Applied Analysis, vol. 2014, Article ID 285086, 9 pages, 2014. doi:10.1155/2014/285086